Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.
A 22-year-old man with a history of tinea barbae was administered 200 mg dose of itraconazole. After 10 hours, he presented to the skin out patient department with a history of bright red rash on his right thigh. The rash was associated with burning and mild itching. On examination, there was single oval, mildly swollen, bright red to dusky red patch measuring 4.5×3 cm with erythematous halo over his right thigh (figure 1). He gives a history of a similar episode about 11 months ago, when he had taken itraconazole for treatment of tinea cruris. He was not taking any other medications. Oral cavity and genitalia were not involved. Haematological and biochemical investigations were normal. Systemic examination was unremarkable. Naranjo …
Contributors AG and AC had full access to all the data used in the study and take responsibility for the integrity of the data and the accuracy of the data analysis. Study concept and design: AG. Acquisition, analysis and interpretation of data: AG and AC. Drafting of the manuscript: AG. Critical revision of the manuscript for important intellectual content: AG and AC. Study supervision: AG.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Patient consent for publication Obtained.
Provenance and peer review Not commissioned; externally peer reviewed.